# SDR QR9R20220831001

- Difficulty date: August 31, 2022
- Submitted: August 31, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 13722809536
- Aircraft time: 3,529 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MULTIPLE EVENTS OF #1 ENG LEAKING OIL EXCESSIVELY. A TEST FLIGHT EVALUATION FOUND #1 ENG BURNING OIL AT A RATE OF APPROXIMATELY 1 QUART EVERY 35-40 MIN OF FLIGHT TIME. SOOT FOUND ON EXHAUST DUCT/ELONGATOR AND OIL BURNING SMELL WAS PRESENT DURING SHUTDOWN. REMOVED AND REPLACED MODULE 04 ASSY. T/F MOC COMPLETED IAW MSM 05-60-00, 6-12. CHECKS OK.
